# SDR SWAA2021071485570

- Difficulty date: June 17, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 53,110 hours, 31,655 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 773
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL AT BS 773 RBL 2.5 WL 156.   CORRODED AREA ON RAIL FOUND TO BE OUT OF LIMITS DUE TO EXCEED ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-53-1A-2 PART 4A(2) DETAIL D.   INSTALLED NEW SPLICE REPAIR AT RAIL IAW SRM 53-00-53-2R-2 ALTERNATIVE 5.
